Nature of self-diffusion in two-dimensional fluids

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 279
  • Download : 157
Self-diffusion in a two-dimensional simple fluid is investigated by both analytical and numerical means. We investigate the anomalous aspects of self-diffusion in two-dimensional fluids with regards to the mean square displacement, the time-dependent diffusion coefficient, and the velocity autocorrelation function (VACF) using a consistency equation relating these quantities. We numerically confirm the consistency equation by extensive molecular dynamics simulations for finite systems, corroborate earlier results indicating that the kinematic viscosity approaches a finite, non-vanishing value in the thermodynamic limit, and establish the finite size behavior of the diffusion coefficient. We obtain the exact solution of the consistency equation in the thermodynamic limit and use this solution to determine the large time asymptotics of the mean square displacement, the diffusion coefficient, and the VACF. An asymptotic decay law of the VACF resembles the previously known self-consistent form, 1/(t root ln t), however with a rescaled time.
Publisher
IOP PUBLISHING LTD
Issue Date
2017-12
Language
English
Article Type
Article
Keywords

VELOCITY-AUTOCORRELATION FUNCTION; LONG-TIME TAILS; MOLECULAR-DYNAMICS; ANOMALOUS DIFFUSION; 2 DIMENSIONS; TRANSPORT; DECAY

Citation

NEW JOURNAL OF PHYSICS, v.19

ISSN
1367-2630
DOI
10.1088/1367-2630/aa997d
URI
http://hdl.handle.net/10203/238790
Appears in Collection
CH-Journal Papers(저널논문)
Files in This Item
000418357500001.pdf(982.63 kB)Download
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0